Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking HCG drops, weight loss, started menstrual cycle again, chest pain. Side effects of medication?

I am a 50 year old nurse taking HCG drops for weight loss . I have begun menstrating after years of none and think I may be experiencing chest pain ...are these side effects of the HCG? I have been on the diet for some time...perhaps I am taking too much HCG in a day? I diet daily because I have had body image issues for the last 35-40 years. I weigh approximately 120 pounds and stand 5 4 inches tall... What are your thoughts. Thank you
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Firstly HCG has not been approved by FDA for weight loss.
And it's safety and efficacy are not regulated.
For long term it is not effective.
Answered: Sat, 20 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor